# SDR YENA2022060200546

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 80,359 hours, 29,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION WAS FOUND IN CONTINUITY FITTING LH SIDE LOCATED ON FRAME 2 ON COCKPIT, CRACK LENGTH IS 0.110 INCHES APPROX; REF AEROMAN 2022-5/1, NR 2022-155706. ACCOMPLISHED PERMANENT REPAIR IAW AEROMAN EA 53-0143-22 AND JETBLUE EC A22-401-01.
